Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Martinazzi - M. Petrache

Asymptotics and quantization for a mean-field equation of higher order

created by martinazz on 06 Feb 2009
modified on 27 Jan 2010

[BibTeX]

Published Paper

Inserted: 6 feb 2009
Last Updated: 27 jan 2010

Journal: Comm. Partial Differential Equations
Volume: 35
Pages: 1-22
Year: 2010

Keywords: Q-curvature, Concentration-compactness, Mean-field equation


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1